Families of vector spaces with r-wise L-intersections
In this paper, we extend the well-known Frankl–Ray-Chaudhuri–Wilson Theorem on vector spaces to r-wise L-intersecting families, in both modular version and non-modular version. We also provide an upper bound on L-intersecting families of vector spaces which improves the Frankl–Ray-Chaudhuri–Wilson Theorem.
Link to Published Version
Xiao, J., Liu, J., & Zhang, S. (2018). Families of vector spaces with r -wise L -intersections. Discrete Mathematics, 341(4), 1041–1054. https://doi.org/10.1016/j.disc.2018.01.007